High Wind, Harding
- When
- May 25, 12:00 AM MST to 2:00 AM MST
- Where
- Harding forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 45.580, -103.496 (the zone’s center; the record gives no point)
A tightening pressure gradient behind a low pressure system produced strong winds across far northwestern South Dakota during the early morning hours.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS UNR wrote it up.
A tightening pressure gradient behind a low pressure system produced strong winds across far northwestern South Dakota during the early morning hours.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before the first event at May 24, 8:14 PM MST, 3 hours 46 minutes earlier.
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY
NATIONAL WEATHER SERVICE RAPID CITY SD
914 PM MDT MON MAY 24 2010
.DISCUSSION...SCATTERED RAIN SHOWERS WILL CONTINUE OVERNIGHT
ACROSS NERN WY AND FAR WRN SD...WITH SOME LIGHT ACCUMULATIONS OF
SNOW AT HIGHER ELEVATIONS IN THE BLKHLS. WINDY CONDITIONS WILL
PREVAIL ESPECIALLY ACRS NWRN SD OVERNIGHT BEHIND THE DEPARTING LOW
PRESSURE SYSTEM.
&&
.PREV DISCUSSION... /ISSUED 712 PM MDT MON MAY 24 2010/
DISCUSSION...CONVECTION IS QUICKLY EXITING THE ERN CWFA SO HAVE
CANCELLED TORNADO WATCH. MAIN CONCERNS THE REST OF THE EVE REMAIN
ONGOING FLOODING IN THE BLKHLS AND ADJACENT PLAINS TO THE
SOUTH/EAST. ALSO...GUSTY WESTERLY WINDS WILL CONTINUE THIS EVE.
PREV DISCUSSION... /ISSUED 253 PM MDT MON MAY 24 2010/
DISCUSSION...WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE
INTO THIS EVENING...THEN SHIFT NORTH/EAST OF OUR CWFA. COMBINATION
OF SEVERE STORMS AND FLOODING ARE ONGOING. VERY WINDY CONDITIONS
ALSO EXPECTED. THIS DISCUSSION IS ABBREVIATED DUE TO ONGOING SEVERE
WEATHER.
LOW LIFTS NORTHWARD THIS EVENING...WITH DRY SLOT ACROSS MUCH OF
WESTERN/CENTRAL SOUTH DAKOTA OVERNIGHT. SOME WRAP AROUND SHOWERS
POSSIBLE NE WY/NW SD. DRY AND MILD TUESDAY. SW FLOW RETURNS FOR
WEDNESDAY FOR ANOTHER CHANCE OF SHOWERS/TSTMS.
EXTENDED...AN UPPER LEVEL RIDGE WILL BUILD OVER THE NORTHERN PLAINS
LATE IN THE WEEK. THIS WILL BRING MAINLY DRY WEATHER THURSDAY AND
FRIDAY. TEMPERATURES WILL BE ABOVE AVERAGE THROUGH THROUGH SATURDAY.
THE NEXT WEATHER SYSTEM IS PROGGED TO COME THROUGH THE AREA THIS
UPCOMING WEEKEND...WITH A CHANCE FOR SHOWERS AND STORMS.
AVIATION...SHOWERS AND THUNDERSTORMS WILL REDEVELOP ACROSS THE AREA
THIS AFTERNOON. AREAS OF MVFR/IFR CONDITIONS CAN BE EXPECTED ACROSS
THE AREA THROUGH THE AFTERNOON. GUSTY SOUTH TO SOUTHWEST WINDS WILL
DEVELOP ACROSS MUCH OF THE AREA LATER TODAY AS A COOL FRONT
APPROACHES.
&&
.UNR WATCHES/WARNINGS/ADVISORIES...
SD...WIND ADVISORY UNTIL NOON MDT TUESDAY FOR BUTTE-HARDING-NORTHERN
MEADE CO PLAINS-PERKINS.
WY...NONE.
&&
JOHNSONHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 847 PM MDT MON MAY 24 2010 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058- 071-251300- BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON- HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK- NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS- NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY- SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS- SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP- WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH- 847 PM MDT (947 PM CDT) MON MAY 24 2010 ...FLOOD WARNING FOR PORTIONS OF SOUTHWEST AND WEST CENTRAL SOUTH DAKOTA THROUGH TUESDAY... ...WIND ADVISORY THROUGH NOON TUESDAY FOR FAR NORTHWEST SOUTH DAKOTA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND NORTHEASTERN WYOMING. .DAY ONE...TONIGHT FLOODING WILL CONTINUE TONIGHT FOR PARTS OF SOUTHWEST AND WEST CENTRAL SOUTH DAKOTA...IN WAKE OF THE HEAVY RAINS THAT FELL ACROSS THE AREA TODAY. GUSTY WESTERLY WINDS WILL CONTINUE...ESPECIALLY OVER FAR NORTHWEST SOUTH DAKOTA... .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FLOODING WILL CONTINUE FOR MUCH OF THE DAY TUESDAY OVER PARTS OF SOUTHWEST AND WEST CENTRAL SOUTH DAKOTA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
832 PM MDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM HEAVY RAIN HISEGA 44.05N 103.40W
05/24/2010 E1.86 INCH PENNINGTON SD PUBLIC
SINCE NOON.
0356 PM FLASH FLOOD DOWNTOWN RAPID CITY 44.08N 103.23W
05/24/2010 PENNINGTON SD NWS EMPLOYEE
RAPID CREEK OUT OF ITS BANKS FROM FOUNDERS PARK TO
MOUNTAIN VIEW ROAD.
0524 PM FLASH FLOOD 3 NW BUFFALO GAP 43.52N 103.36W
05/24/2010 CUSTER SD PUBLIC
WATER OVER THE BANKS ON BEAVER CREEK. CREEK IS ABOUT 50
YARDS WIDE. 1 MILE WEST OF HIGHWAY 79.
0540 PM TSTM WND DMG 13 S MIDLAND 43.88N 101.15W
05/24/2010 JACKSON SD PUBLIC
SEMI TRAILER TIPPED OVER BETWEEN MILE MARKER 165 AND 170
ON INTERSTATE 90. RELAYED THROUGH PHILIP STATE RADIO.
0552 PM FLASH FLOOD 10 N DOWNTOWN RAPID CIT 44.22N 103.23W
05/24/2010 MEADE SD EMERGENCY MNGR
FLOODING AT HUSKER PLACE.
0650 PM FLASH FLOOD 9 NNE BOX ELDER 44.24N 103.00W
05/24/2010 MEADE SD PUBLIC
ANTELOPE CREEK NORTH OF ELK CREEK ROAD IS FLOODED. THIS
IS A LOW LYING ROAD.
&&
JSCHILDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
835 PM MDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM FLASH FLOOD 4 SE KEYSTONE 43.85N 103.37W
05/24/2010 CUSTER SD TRAINED SPOTTER
IRON CREEK OUT OF ITS BANKS.
&&
JSCHILDPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RAPID CITY SD
837 PM MDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HAIL 11 SW OELRICHS 43.07N 103.39W
05/24/2010 E2.75 INCH FALL RIVER SD PUBLIC
BASEBALL SIZE HAIL SMASHED VEHICLE WINDOWS.
1236 PM HAIL 19 ESE HERMOSA 43.73N 102.84W
05/24/2010 E2.00 INCH CUSTER SD TRAINED SPOTTER
1250 PM HAIL 1 N MAVERICK JUNCTION 43.42N 103.40W
05/24/2010 E4.25 INCH FALL RIVER SD BROADCAST MEDIA
1250 PM HAIL MAVERICK JUNCTION 43.40N 103.40W
05/24/2010 E1.75 INCH FALL RIVER SD TRAINED SPOTTER
0100 PM HAIL 2 NW BUFFALO GAP 43.52N 103.34W
05/24/2010 E4.00 INCH CUSTER SD TRAINED SPOTTER
HAILSTONES FROM 3.5 TO 4 INCHES IN DIAMETER.
0108 PM HAIL 12 SSW PLAINVIEW 44.44N 102.25W
05/24/2010 E1.00 INCH PENNINGTON SD TRAINED SPOTTER
0110 PM HAIL 3 NNE DOWNTOWN NEWCASTL 43.89N 104.18W
05/24/2010 E1.25 INCH WESTON WY TRAINED SPOTTER
0124 PM TORNADO 9 SSW HOWES 44.50N 102.12W
05/24/2010 MEADE SD TRAINED SPOTTER
STORM SPOTTER REPORTED A TORNADO NEAR THE INTERSECTION OF
HIGHWAY 73 AND 34 NEAR THE MEADE COUNTY ZIEBACH COUNTY
LINE.
0125 PM HAIL 3 W DOWNTOWN RAPID CITY 44.08N 103.29W
05/24/2010 E1.50 INCH PENNINGTON SD TRAINED SPOTTER
0125 PM HAIL 4 W COTTONWOOD SPRINGS 43.43N 103.64W
05/24/2010 E1.00 INCH FALL RIVER SD TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED FROM 125 PM TO 135 PM.
0128 PM HAIL 2 S HAYWARD 43.84N 103.33W
05/24/2010 E1.00 INCH CUSTER SD TRAINED SPOTTER
0202 PM TSTM WND GST VALE 44.62N 103.40W
05/24/2010 E60.00 MPH BUTTE SD TRAINED SPOTTER
TIME ESTIMATED.
0208 PM TORNADO 8 SW FAITH 44.93N 102.15W
05/24/2010 MEADE SD TRAINED SPOTTER
LARGE TORNADO 8 MILES SOUTHWEST OF FAITH.
0232 PM HAIL 13 NE NEWELL 44.84N 103.22W
05/24/2010 E1.25 INCH BUTTE SD TRAINED SPOTTER
0235 PM HAIL ORAL 43.40N 103.27W
05/24/2010 E1.25 INCH FALL RIVER SD TRAINED SPOTTER
0238 PM HAIL 12 SSE HOOVER 44.96N 103.13W
05/24/2010 E1.00 INCH BUTTE SD TRAINED SPOTTER
VERY HEAVY RAIN ALONG WITH QUARTER SIZE HAIL.
0239 PM HAIL 10 E MAURINE 45.04N 102.39W
05/24/2010 E1.00 INCH MEADE SD TRAINED SPOTTER
0245 PM TSTM WND GST 8 WNW USTA 45.25N 102.31W
05/24/2010 E70.00 MPH PERKINS SD TRAINED SPOTTER
0246 PM HAIL 15 SE HERMOSA 43.69N 102.98W
05/24/2010 E1.00 INCH CUSTER SD TRAINED SPOTTER
TIME ESTIMATED.
0250 PM HEAVY RAIN 2 N BLACK HAWK 44.18N 103.32W
05/24/2010 M2.10 INCH MEADE SD TRAINED SPOTTER
WATER OVER SECONDARY ROADS
0308 PM TORNADO MEADOW 45.53N 102.22W
05/24/2010 PERKINS SD LAW ENFORCEMENT
TORNADO NEAR MEADOWS CORNER AND HIGHWAY 73
0309 PM FLASH FLOOD KEYSTONE 43.89N 103.43W
05/24/2010 PENNINGTON SD TRAINED SPOTTER
WATER IN BASEMENTS
0309 PM FLASH FLOOD 4 N DOWNTOWN RAPID CITY 44.13N 103.23W
05/24/2010 PENNINGTON SD LAW ENFORCEMENT
NIKE ROAD IMPASSABLE DUE TO FLOODING
0310 PM TSTM WND GST WHITE RIVER 43.57N 100.74W
05/24/2010 E60.00 MPH MELLETTE SD TRAINED SPOTTER
0315 PM TSTM WND GST OGLALA 43.18N 102.73W
05/24/2010 E60.00 MPH SHANNON SD TRAINED SPOTTER
0318 PM HEAVY RAIN HISEGA 44.05N 103.40W
05/24/2010 E1.86 INCH PENNINGTON SD PUBLIC
SINCE NOON.
0320 PM FLASH FLOOD 2 W DOWNTOWN RAPID CITY 44.08N 103.27W
05/24/2010 PENNINGTON SD NWS EMPLOYEE
SIOUX PARK UNDER WATER AT SHERIDAN LAKE ROAD
0325 PM HAIL BISON 45.52N 102.46W
05/24/2010 E1.00 INCH PERKINS SD CO-OP OBSERVER
0335 PM TSTM WND GST 1 S OGLALA 43.17N 102.73W
05/24/2010 E60.00 MPH SHANNON SD CO-OP OBSERVER
0343 PM FUNNEL CLOUD ROCKYFORD 43.50N 102.50W
05/24/2010 SHANNON SD LAW ENFORCEMENT
0345 PM TSTM WND GST 16 E HERMOSA 43.84N 102.87W
05/24/2010 E65.00 MPH CUSTER SD PUBLIC
ESTIMATED 60 TO 70 MPH WIND GUST. TIME ESTIMATED.
0347 PM FLASH FLOOD 4 W HERMOSA 43.84N 103.27W
05/24/2010 CUSTER SD NWS EMPLOYEE
SEVERAL ROADS ALONG BATTLE CREEK UNDER WATER INCLUDING
BATTLE CREEK ROAD...CROOKED CANYON ROAD...AND TIFFANY
LANE.
0356 PM FLASH FLOOD DOWNTOWN RAPID CITY 44.08N 103.23W
05/24/2010 PENNINGTON SD NWS EMPLOYEE
RAPID CREEK OUT OF ITS BANKS FROM FOUNDERS PARK TO
MOUNTAIN VIEW ROAD.
0402 PM FLASH FLOOD 4 SE KEYSTONE 43.85N 103.37W
05/24/2010 CUSTER SD TRAINED SPOTTER
IRON CREEK OUT OF ITS BANKS.
0405 PM HAIL 3 N ROCKYFORD 43.54N 102.49W
05/24/2010 E1.00 INCH SHANNON SD TRAINED SPOTTER
0418 PM HAIL WASTA 44.07N 102.45W
05/24/2010 E1.75 INCH PENNINGTON SD TRAINED SPOTTER
0435 PM HAIL 6 SW WHITE BUTTE 45.88N 102.44W
05/24/2010 E1.50 INCH PERKINS SD TRAINED SPOTTER
PING PONG BALL SIZE HAIL WITH 50 MPH WINDS.
0436 PM FLASH FLOOD 3 ESE BOX ELDER 44.10N 103.02W
05/24/2010 PENNINGTON SD LAW ENFORCEMENT
HOUSE AT 229TH EAST OF 156TH IS SURROUNDED BY WATER
0445 PM FLOOD 4 S BUFFALO GAP 43.43N 103.31W
05/24/2010 FALL RIVER SD EMERGENCY MNGR
WATER ACROSS BEAVER CREEK ROAD AT BEAVER CREEK.
0449 PM FLASH FLOOD 3 NE DOWNTOWN RAPID CIT 44.11N 103.19W
05/24/2010 PENNINGTON SD LAW ENFORCEMENT
INTERSECTINO OF DYESS AVE AND SEGER DRIVE UNDER WATER.
0450 PM FLASH FLOOD 3 E BOX ELDER 44.12N 103.01W
05/24/2010 PENNINGTON SD LAW ENFORCEMENT
GREATER THAN SIX INCHES OF WATER OVER 156TH AVE SOUTH OF
HIGHWAY 1416.
0453 PM HAIL 2 NE WHITE OWL 44.61N 102.40W
05/24/2010 E1.25 INCH MEADE SD TRAINED SPOTTER
0500 PM FLASH FLOOD 6 NE DOWNTOWN RAPID CIT 44.14N 103.15W
05/24/2010 PENNINGTON SD EMERGENCY MNGR
WATER OVER ELK VALE ROAD NORTH OF EXIT 61.
0500 PM FLASH FLOOD 1 ESE FARMINGDALE 43.96N 102.88W
05/24/2010 PENNINGTON SD LAW ENFORCEMENT
WATER OVER HIGHWAY 44 AND 160TH AVE.
0500 PM FLASH FLOOD 15 E DOWNTOWN RAPID CIT 44.07N 102.93W
05/24/2010 PENNINGTON SD EMERGENCY MNGR
WATER IS OVER 156TH ST AND 159TH ST.
0502 PM HEAVY RAIN 4 ESE KEYSTONE 43.87N 103.35W
05/24/2010 M2.50 INCH PENNINGTON SD TRAINED SPOTTER
0506 PM HAIL 10 NE MARCUS 44.77N 102.12W
05/24/2010 E1.00 INCH MEADE SD TRAINED SPOTTER
HAIL LASTED FROM 506 PM TO 508 PM.
0517 PM FLASH FLOOD 1 NW RAPID CITY AIRPORT 44.05N 103.07W
05/24/2010 PENNINGTON SD LAW ENFORCEMENT
LONG VIEW ROAD WASHED OUT.
0522 PM FLASH FLOOD 3 NNE DOWNTOWN RAPID CI 44.12N 103.21W
05/24/2010 PENNINGTON SD LAW ENFORCEMENT
WATER OVER INTERSECTION. CAR STUCK IN WATER WITH DRIVER
BEING RESCUED.
0524 PM FLASH FLOOD 3 NW BUFFALO GAP 43.52N 103.36W
05/24/2010 CUSTER SD PUBLIC
WATER OVER THE BANKS ON BEAVER CREEK. CREEK IS ABOUT 50
YARDS WIDE. 1 MILE WEST OF HIGHWAY 79.
0530 PM FLASH FLOOD 4 ENE DOWNTOWN RAPID CI 44.10N 103.16W
05/24/2010 PENNINGTON SD LAW ENFORCEMENT
WATER OVER ELK VALE ROAD A HALF MILE NORTH OF FLYING J
TRUCK STOP.
0537 PM TSTM WND GST 1 NE CEDAR BUTTE 43.59N 101.01W
05/24/2010 E60.00 MPH MELLETTE SD TRAINED SPOTTER
0539 PM TSTM WND GST MIDLAND 44.07N 101.15W
05/24/2010 E60.00 MPH HAAKON SD TRAINED SPOTTER
0540 PM TSTM WND DMG 13 S MIDLAND 43.88N 101.15W
05/24/2010 JACKSON SD PUBLIC
SEMI TRAILER TIPPED OVER BETWEEN MILE MARKER 165 AND 170
ON INTERSTATE 90. RELAYED THROUGH PHILIP STATE RADIO.
0545 PM TSTM WND GST 7 S CHERRY CREEK 44.50N 101.50W
05/24/2010 E65.00 MPH HAAKON SD TRAINED SPOTTER
0545 PM TSTM WND GST 17 NW MIDLAND 44.25N 101.39W
05/24/2010 E60.00 MPH HAAKON SD TRAINED SPOTTER
0550 PM TSTM WND GST 2 E OKREEK 43.37N 100.34W
05/24/2010 M82.00 MPH TODD SD TRAINED SPOTTER
0552 PM FLASH FLOOD 10 N DOWNTOWN RAPID CIT 44.22N 103.23W
05/24/2010 MEADE SD EMERGENCY MNGR
FLOODING AT HUSKER PLACE.
0556 PM HEAVY RAIN 10 NE RED OWL 44.80N 102.41W
05/24/2010 M1.50 INCH MEADE SD TRAINED SPOTTER
0605 PM TSTM WND GST 15 SE DUPREE 44.90N 101.37W
05/24/2010 E60.00 MPH ZIEBACH SD TRAINED SPOTTER
0617 PM TSTM WND GST 6 NE WOOD 43.55N 100.39W
05/24/2010 E60.00 MPH MELLETTE SD TRAINED SPOTTER
0630 PM FLASH FLOOD 2 W FARMINGDALE 43.97N 102.94W
05/24/2010 PENNINGTON SD LAW ENFORCEMENT
WATER OVER HIGHWAY 44 2 MILES WEST OF FARMINGDALE
0650 PM FLASH FLOOD 9 NNE BOX ELDER 44.24N 103.00W
05/24/2010 MEADE SD PUBLIC
ANTELOPE CREEK NORTH OF ELK CREEK ROAD IS FLOODED. THIS
IS A LOW LYING ROAD.
&&
JSCHILDPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
900 PM MDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 20 ENE DOWNTOWN STURGIS 44.52N 103.14W
05/24/2010 E1.50 INCH MEADE SD PUBLIC
TIME ESTIMATED.
&&
WETENKAMPPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
920 PM MDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND GST 15 NNW CHERRY CREEK 44.80N 101.62W
05/24/2010 E60 MPH ZIEBACH SD PUBLIC
&&
WETENKAMPPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
1147 PM MDT MON MAY 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM FLOOD 18 E DOWNTOWN RAPID CIT 44.07N 102.87W
05/24/2010 PENNINGTON SD EMERGENCY MNGR
FLOODING ON 160TH AND 161ST STREETS. TWO RESIDENCES CAN
NOT BE ACCESSED DUE TO FLOODING.
0950 PM FLOOD 6 NE DOWNTOWN RAPID CIT 44.14N 103.15W
05/24/2010 PENNINGTON SD EMERGENCY MNGR
FLOODING ON ELK VALE ROAD AT BOXELDER CREEK.
1015 PM FLOOD HERMOSA 43.84N 103.19W
05/24/2010 CUSTER SD LAW ENFORCEMENT
AGRICULTURAL LAND ALONG BATTLE CREEK FLOODED.
1015 PM FLOOD 9 NNE BOX ELDER 44.24N 103.00W
05/24/2010 MEADE SD LAW ENFORCEMENT
ELK CREEK ROAD AT HORSESHOE ROAD IS FLOODED AND FLOODING
EXTENDS 1 MILE EAST OF HORSESHOE ROAD ON ELK CREEK ROAD.
&&
SMITHThe national radar mosaic for the moment the first event began.
2 high wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in South Dakota in 2010Every state in 2010This day in weather historyWarnings in South Dakota, May 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 224339, 224340.